Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On real quadratic fields


Author: Gilles Lachaud
Journal: Bull. Amer. Math. Soc. 17 (1987), 307-311
MSC (1985): Primary 11E45, 11M41, 11R29, 11R42; Secondary 11E32, 11E41, 11M20, 11R11
MathSciNet review: 903739
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • F. Çallialp, Non-nullité des fonctions zêta des corps quadratiques réels pour 0 < s < 1, C. R. Acad. Sci. Paris 291 (1980), 623-625. MR 606448
  • S. Chowla and J. B. Friedlander, Some remarks on L-functions and class numbers, Acta Arith. 28 (1976), 414-417. MR 389852
  • S. Chowla and A. Selberg, On Epstein's zeta-function, J. Reine Angew. Math. 227 (1967), 86-110. MR 215797
  • E. P. Golubeva, On the length of the period of a quadratic irrationality, Mat. Sb. 123 (1984), no. 1; English transl. in Math. USSR-Sbornik 51 (1985), 119-128. MR 728933
  • D. Goldfeld and A. Schinzel, On Siegel's zero, Ann. Sci. Norm. Sup. Pisa IV 2 (1975), 571-585. MR 404213
  • D. Goldfeld, The class number of quadratic fields and the conjectures of Birch and Swinnerton-Dyer, Ann. Sci. Norm. Sup. Pisa IV 3 (1976), 623-663. MR 450233
  • E. Hecke, Über die Kroneckersche grenzformel für reelle quadratische körper und die classenzahl relativ-abelscher körper, Mathematische Werke, Vandenhoeck und Ruprecht, Göttingen, 1970; no. 10, 1917. MR 371577
  • S. Lang, Algebraic number theory, Addison-Wesley, Reading, 1970. MR 282947
  • Casimir Richaud, Sur la résolution des équations x2 - Ay2 = ±1, Atti dell'Acc. Pont, de Nuovi Lincei (1866), 177-182.
  • T. Shintani, On evaluation of zeta functions of totally real algebraic number fields at non-positive integers, J. Fac. Sci. Univ. Tokyo, Sect. IA 23 (1976), 393-417. MR 427231
  • C. L. Siegel, Über die Classenzahl quadratischer Zahlkörper, Acta Arith. 1 (1935), 83-86; =Ges. Abh., no. 21, I, pp. 406-409, Springer, Berlin, 1966.
  • H. Stark, On the problem of unique factorization in complex quadratic fields, Proc. Sympos. Pure Math., vol. 12, Amer. Math. Soc. Providence, R.I., 1969, pp. 41-56. MR 252350
  • T. Vijayaraghavan, Periodic simple continued fractions, Proc. London Math. Soc. 26 (1927), 403-414.
  • F. Wielonsky, Séries d'Eisenstein, intégrales toroïdales et une formule de Hecke, Enseign. Math. 31 (1985), 93-135. MR 798908
  • D. Zagier, A Kronecker limit formula for real quadratic fields, Math. Ann. 213 (1975), 153-184. MR 366877
  • D. Zagier, Valeurs des fonctions zêta des corps quadratiques réels aux entiers négatifs, J. Arith. Caen, Astérisque 41-42 (1977), 135-151. MR 441925

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11E45, 11M41, 11R29, 11R42, 11E32, 11E41, 11M20, 11R11

Retrieve articles in all journals with MSC (1985): 11E45, 11M41, 11R29, 11R42, 11E32, 11E41, 11M20, 11R11


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15571-6